MAUDE Adverse Event Report: RICHARD WOLF MEDICAL INSTRUMENT CORPORATION S(A)LINE BIPOLA ELECTRODES; ELECTRODE, ELECTROSURGICAL

RICHARD WOLF MEDICAL INSTRUMENT CORPORATION S(A)LINE BIPOLA ELECTRODES; ELECTRODE, ELECTROSURGICAL
Model Number 4622.131
Medical Device Problem Codes Break (1069); Device Issue (2379)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to perform investigation as actual device has not been returned to richard wolf medical instrument corporation.User facility has been contacted on (b)(6) 2017 in an effort to gather missing information as well as to have device be returned for investigation.No injury has been reported.There has been no trend identified for this product type (product i.D.# (b)(4)).Rwmic considers this matter closed.A follow up report will be provided to fda if additional information is received or actual device is returned for investigation.
 
Event or Problem Description
Richard wolf instrument corporation (rwmic) has received a medwatch report (report # (b)(4) ), on (b)(6) 2017.Facility has reported an event where the loop broke off into patient during a hysteroscopy procedure.There was a delay in the procedure in order to retrieve foreign object from patient that may have put the patient at risk.Back up device was used to complete the procedure, after foreign object had been removed.No injury to patient has been reported.

Brand Name
S(A)LINE BIPOLA ELECTRODES
Common Device Name
ELECTRODE, ELECTROSURGICAL
Manufacturer (Section D)
RICHARD WOLF MEDICAL INSTRUMENT CORPORATION
353 corporate woods parkway
vernon hills IL 60061 0924
MDR Report Key6396549
Report Number1418479-2017-00003
Device Sequence Number919157
Product Code FAS
UDI-Device Identifier04055207048856
UDI-Public04055207048856
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model Number4622.131
Device Catalogue Number4622.1313
Device Lot Number51003453
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;